# SDR SIMA200217317

- Difficulty date: June 19, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN BETWEEN FRAMES 71 AND 72 AND STRINGERS 16R AND 17R.  BLENDED GOUGE, PERFORMED NDT WITH NO DEFECTS.  GOUGE ACCEPTED AS IS IAW MFG GST.
